Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 32, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Contents
    October 12, 2022
    Page range: i-iii
  • October 12, 2022
    Ivan V. Chizhov, Mikhail A. Borodin
    Page range: 297-311
  • October 12, 2022
    Konstantin Yu. Denisov
    Page range: 313-323
  • Requires Authentication Unlicensed
    Licensed
    On the “tree” structure of natural numbers
    October 12, 2022
    Vitalii V. Iudelevich
    Page range: 325-340
  • Requires Authentication Unlicensed
    Licensed
    Estimates of lengths of shortest nonzero vectors in some lattices, II
    October 12, 2022
    Alexander S. Rybakov
    Page range: 341-358
  • Requires Authentication Unlicensed
    Licensed
    Curvature of the Boolean majority function
    October 12, 2022
    Aleksandr S. Tissin
    Page range: 359-367
  • Requires Authentication Unlicensed
    Licensed
    Properties of proper families of Boolean functions
    October 12, 2022
    Kirill D. Tsaregorodtsev
    Page range: 369-378

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/32/5/html
Scroll to top button